# SDR CALA2013111592969

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 52,415 hours, 21,065 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PIECE OF RUBBER HANGING FROM BOTTOM OF COWLING & FLUID DRIPPING SAME AREA.   IAW MM78-31-00-710-041 F0R OPERATIONAL CHECK OF REVERSER VIA CFDS. TROUBLE SHOOTING TO POSSIBLE LEAK ON NR 1 ENG RT LOWER THRUST REVERSER ACTUATOR.  LOCKED OUT NR 1 THRUST REVERSER IAW MM 78-30- 00 & MEL 7830M.
